Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A sampling theorem for a class of pseudoanalytic functions

Authors: J. L. Schiff and W. J. Walker
Journal: Proc. Amer. Math. Soc. 111 (1991), 695-699
MSC: Primary 30G20; Secondary 30B99
MathSciNet review: 1045599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ \mu $-regular class of pseudoanalytic functions satisfy the Cauchy-Riemann equations for $ \Delta \mu = {\mu ^2}\mu $. A sampling algorithm is given which expresses the Fourier coefficients of these functions as a countable sum of sample values taken around a circle. This representation is obtained using Möbius inversion.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30G20, 30B99

Retrieve articles in all journals with MSC: 30G20, 30B99

Additional Information

PII: S 0002-9939(1991)1045599-4
Keywords: Möbius function, panharmonic, $ \mu $-regular, pseudoanalytic, sampling theorem
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia